# SDR AALA202409309136

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 41,989 hours, 16,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emerg Ops
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION 1R DOOR CHECK DOOR PRESSURE. REMOVED AND REPLACED R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
